MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0065
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
+1(763)292-0920
MDR Report Key50136064
Report Number3006630150-2026-05550
Device Sequence Number12181100
Product Code GXI
UDI-Device Identifier00852454006424
UDI-Public(01)00852454006424
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLV 0065
Device Catalogue NumberRLV 0065
Device Lot Number38404413
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown